Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 60, No. 4, pp. 389-409 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Decay of Solutions of Some Nonlinear Equations

Mohammed Aassila

Mathematisches Institut,
Weyertal 86-90, D-50931 Koln -- GERMANY
E-mail: aassila@mi.uni-koeln.de

Abstract: For a class of scalar partial differential equations that incorporate convection, diffusion, and possibly dispersion in one space and one time dimension, the stability of solutions is investigated.

Keywords: stability; convergence rates; asymptotic profile; traveling wave.

Classification (MSC2000): 35Q53, 35B40.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2003 Sociedade Portuguesa de Matemática
© 2003–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition